# SDR ARWA20020104

- Difficulty date: January 4, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 81,949 hours, 26,785 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 2TL1161
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE STARTING ENGINE NR 4 STARTER SWITCH BROKE.  REMOVED AND REPLACED NR 4 ENGINE STARTER SWITCH IAW MM 20-50-01.  OPS CHECK ON ENGINE IDLE RUN UP IAW 71-00 FOUND NORMAL.  AIRCRAFT RETURNED TO SERVICE.
